# SDR C2XA10IA035

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 15,012 hours, 8,250 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - ON DESCENT THE CREW REPORTED HEARING A LOUD GRINDING NOISE SEEMING TO COME FROM THE FWD AVIONICS COMPARTMENT (BEHIND THE CAPTS LEFT FOOT PEDAL) ASSOCIATED WITH A BURNING SMELL.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AVIONICS COMPARTMENT WITH NO DEFECTS OR SMELL NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
